Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On viscosity solutions of Hamilton-Jacobi equations


Author: Sandro Zagatti
Journal: Trans. Amer. Math. Soc. 361 (2009), 41-59
MSC (2000): Primary 49L25
DOI: https://doi.org/10.1090/S0002-9947-08-04557-1
Published electronically: August 19, 2008
MathSciNet review: 2439397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Dirichlet problem for Hamilton-Jacobi equations and prove existence, uniqueness and continuous dependence on boundary data of Lipschitz continuous maximal viscosity solutions.


References [Enhancements On Off] (What's this?)

  • 1. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, Mathématiques et Applications, 17, Springer-Verlag, Berlin, 1994. MR 1613876 (2000b:49054)
  • 2. M. Bardi, I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellmann equations, Birkhäuser, Basel, 1997. MR 1484411 (99e:49001)
  • 3. A. Bressan, F. Flores, On total differential inclusions. Rend. Sem. Mat. Uni. Padova 92 (1994), 9-16. MR 1320474 (96b:35244)
  • 4. F. Camilli, A. Siconolfi, Maximal solutions for a class of degenerate Hamilton-Jacobi problems, Indiana Univ. Math. J., 48 (1999), 1111-1131. MR 1736967 (2001a:49028)
  • 5. I. Capuzzo Dolcetta, P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations and state constraints problems, Trans. Amer. Math. Soc., 318 (1990), 643-683. MR 951880 (90g:49021)
  • 6. P. Cardaliaguet, B. Dacorogna, W. Gangbo, N. Georgy, Geometric restrictions for the existence of viscosity solutions, Annales Henri Poincaré Anal. Non Linéaire, 16 (1999), 189-220. MR 1674769 (99k:35023)
  • 7. M.G. Crandall, L.C. Evans, P.L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282 (1984), 487-502. MR 732102 (86a:35031)
  • 8. B. Dacorogna, P. Marcellini, General existence theorems for Hamilton-Jacobi equations in scalar and vectorial cases, Acta Math. 178 (1997), 1-37. MR 1448710 (98d:35029)
  • 9. B. Dacorogna, P. Marcellini, Viscosity solutions, almost everywhere solutions and explicit formulas, Trans. Amer. Math. Soc. 356 (2004), 4643-4653. MR 2067137 (2005c:49064)
  • 10. B. Dacorogna, P. Marcellini, Implicit partial differential equations, Birkhäuser, Basel, 1999. MR 1702252 (2000f:35005)
  • 11. F.S. De Blasi, G. Pianigiani, On the Dirichlet problem for Hamilton-Jacobi equations. A Baire category approach, NoDEA Nonlinear Differential Equations Appl. 6 (1999), 13-34. MR 1674778 (2000d:35021)
  • 12. L.C. Evans, R.G. Gariepy, Measure theory and fine properties of functions, CRC Press, Boca Raton (1992). MR 1158660 (93f:28001)
  • 13. P.L. Lions, Generalized solutions of Hamilton-Jacobi equations, Research Notes in Math. 69, Pitman, London, 1982. MR 667669 (84a:49038)
  • 14. A. Visintin, Strong convergence results related to strict convexity, Comm. Partial Diff. Equations 9(5) (1984), 439-466. MR 741216 (85f:49028)
  • 15. S. Zagatti, On the minimum problem for nonconvex scalar functionals, SIAM J. Math. Analysis 37/3 (2005), 982-995. MR 2191784 (2006j:49004)
  • 16. S. Zagatti, Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals, J. Math. Anal. Appl. 335 (2007), 1143-1160. MR 2346897
  • 17. S. Zagatti, Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient, J. Convex Analysis 14 (2007), 705-727. MR 2350812
  • 18. S. Zagatti, Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations, Calc. Var. and PDE's 31 (2008), 511-519. MR 2372904.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 49L25

Retrieve articles in all journals with MSC (2000): 49L25


Additional Information

Sandro Zagatti
Affiliation: Department of Mathematics, Scuola Internazionale Superiore di Studi Avanzati, Via Beirut, 2/4, I-34014 Trieste, Italy

DOI: https://doi.org/10.1090/S0002-9947-08-04557-1
Received by editor(s): August 21, 2006
Published electronically: August 19, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society